# SDR ASAA2014121410061

- Difficulty date: December 14, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 51,676 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6552871U504
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FAIRING COMPOUND, FOUND L2 DOOR LOWER HINGE SEAL DEPRESSOR CORRODED.  ACFT GROUNDED.  R & R IAW SRM 51-40-02-0G-0, 51-40-05-0G-0, W 1, O .080, R 0, L 1, D .080.
